# SDR SWAA2020020541016

- Difficulty date: January 19, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL HAD CORROSION BETWEEN BS. 767 TO BS. 787, RBL 23. / R&R INTERCOSTAL IAW SRM AND DWG.
